Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Started taking antenol for blood pressure. Feeling papulations in neck. Any cure?

Hi I just started a blood pressure medication called Antenol and been having papulations on the left side of my neck . I do not know what to do.
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Ayurveda Specialist 's  Response
Hello and welcome to HCM
The palpitation on the side of neck may be related to your Carotid and Internal Carotid arteries or may be due to regurgitation form aorta. As You have Hypertension which was resentally diagnosis. Please go for Echocardiography and color Doppler study of Carotid arteries.
Please consult your doctor for further investigation and treatment.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor